# SDR 96ZZZX2217

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N768AL
- Make and model: Skrsky S76A
- Aircraft serial: 760031
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 761500900047A
- Condition: Cracked
- Location: M/R
- Part time: 7,122 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 500-HOUR INSPECTION, FOUND BLADE SPAR CRACKED AT ROOT END BUSHING HOLE.  SUBMITTER STATED CAUSE UNKNOWN.
